# SDR CALA2023050301337

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737-8
- Aircraft serial: 31582
- Aircraft time: 70,034 hours, 24,145 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Condition: Cracked
- Location: Sta540/ Rbl 32.4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR FITTING AT STATION 540 AND RBL 32.40 IS CRACKED. SUPPORT TASK NSA EMX N/R 00074. N/R 5867106,  REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 32.40 HANGAR N/R NO. ENTERED IN ERROR.  CORRECT HANGAR N/R IS IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL.
